MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained an elevated (>99th percentile) atellica im high-sensitivity troponin i (tnih) lot 109 result on a serum sample from a patient.The elevated result was reported.The physician referred the patient to intensive care and angiography procedure.A new sample was drawn from the patient, and the result was lower (<99th percentile).The patient is in good condition and has been discharged from hospital and there is no allegation of adverse health consequences to the patient.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an elevated (>99th percentile) atellica im high-sensitivity troponin i (tnih) lot: 109 result on a serum sample from a patient.The elevated result was reported.The physician referred the patient to intensive care and angiography procedure.A new sample was drawn from the patient, and the result was lower (<99th percentile).The patient is in good condition and has been discharged from hospital and there is no allegation of adverse health consequences to the patient.A service representative examined the analyzer, including error codes, luminometer, electrical line and general settings were checked.No problem was found.Patient sample was not available for further testing.No other issues were reported on other samples.The customer believes the issue was related to sample preanalytics.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens completed the investigation for an outside the united states (ous) customer complaint of an elevated (>99th percentile) atellica im high-sensitivity troponin i (tnih) lot 109 result on a serum sample from a patient.The elevated result was reported.The physician referred the patient to intensive care and angiography procedure.A new sample was drawn from the patient in intensive care (non-customer site), and the result was lower (<99th percentile).The customer believes the issue was due to preanalytics and that the problem concerning the patient has been resolved.No other information could be provided by the customer.Siemens customer service engineer (cse) inspected the atellica im analyzer that produced the discordant result, including error codes, luminometer, electrical line and general settings, but no hardware issues were identified.Review of the analyzer trace files for the sample in question showed no evidence of an issue during aspiration or dispense of the sample or reagents.Reagent issues were ruled out based on review of quality control (qc), which showed recovery within acceptable ranges and no issues were reported with other patient samples.Siemens requested the initial sample from the customer for further testing, but the customer had already discarded the sample.Siemens requested a new sample from the patient.The customer performed multiple studies to verify assay precision.Data was not provided to siemens for review, but the complainant indicated they obtained acceptable results.Based on available information, the cause of the discordant result cannot be confirmed, but appears to be an isolated sample issue.The customer is operational and there is no indication of a systemic reagent or instrument issue.Siemens filed initial mdr 1219913-2025-00201 on 07-nov-2025.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key23493926
Report Number1219913-2025-00201
Device Sequence Number18420932
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)62313109(17)260115
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number62313109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown